# SDR DALA2025100207181

- Difficulty date: October 1, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 80,162 hours, 10,452 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3321 / FUSELAGE / SKIN / AFT OF FR 61 / BETWEEN P2 AND P3 / NEEDS PERMANENT REPAIR. CORRECTIVE ACTION: PERMANENT REPAIR PER ERA 629144-14. (1228894)
